Skip to content

Aaachoo! And other things like that!

May 19, 2013

Welp, it’s day 4 days since this stupid rash thing has been all over my face. Since my new food allergies and this horrible pollen season, I’ve been super diligent with avoiding the allergens I can avoid.

Here’s what happened. I ran out of the fabulous AVEDA Kinetics facial moisturizer last week. I have gotten every drop out of that 20 oz-? $77 bottle of moisturizer. I decided to use another sensitive skin moisturizer. Wrong move. My face started breaking out all over. The rash is still there, it’s not as noticeable but it’s there.

I’m now on a 14 day prednisone course. I’ve been down this road. My side effects are usually: headache, sleeplessness and muscle aches (less often). I also am severy watching what I eat to reduce the likelihood of weight gain and water retention.

Advertisements

From → Lifestyle

One Comment
  1. Celeste permalink

    Oh noooooo! So that’s why I haven’t heard back on the cake. Sorry to hear you are under the weather…anything we can do?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: